# SDR AALA201804049012

- Difficulty date: April 3, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 61,858 hours, 26,992 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Condition: Stuck
- Location: Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CROSSFEED VALVE WILL NOT OPEN.  RESET AND TESTED BOTH MOTORS OF THE CROSSFEED VALVE.  OPS NORMAL IAW MM 28-23-00.
